MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL

COVIDIEN AG JUAREZ (MMJ) MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 90045
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the skin temperature sensors were evaluated along with foley catheters with temperature sensors.All faulty sensors showed temperatures that were too low, with most readings being 1-1.5°c lower, and some even 2°c lower, including one specific sensor.There was no patient involvement.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, the skin temperature sensors were evaluated along with urinary catheters with temperature sensors.It showed temperatures that were too low, with most readings being 1-1.5°c lower and some was.2°c lower.There was no patient harm associated with this event.

Brand Name
MON-A-THERM
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20678102
Report Number9681384-2024-00136
Device Sequence Number8949352
Product Code FLL
UDI-Device Identifier10884521817548
UDI-Public10884521817548
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K875234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90045
Device Catalogue Number90045
Device Lot Number23J0559JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date11/21/2024
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown